# SDR CA071030005

- Difficulty date: October 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 8,544 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Transposed
- Location: Stall Warning
- Component: Stall Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300HR INSPECTION THE STALL WARNING ACCELEROMETER CHECK WAS DUE ( IAW AD 82-01-05). WHEN CHECK WAS CARRIED OUT, THE STALL WARNING SYSTEM FAILED. WHEN SYSTEM WAS TROUBLESHOT, IT WAS DISCOVERED THAT CONNECTORS BNC 3 AND BNC 4 (FORM PIN D AND PIN F RESPECTIVELY) WERE FOUND REVERSED. CONNECTORS SWITCHED BACK AND STALL WARNING SYSTEM FUNCTIONED CHECKED SERVICEABLE. SYSTEM LAST CHECKED AT A MFG SERVICE CENTER. (TC NR 20071030005)
